# SDR HNAA2024022000127

- Difficulty date: January 24, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Drag Brace
- Part number: UNKNOWN
- Condition: Gouged
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E018701 NLG DRAG BRACE RH TRUNNION FITTING UPPER INBD HOLE IS GOUGED.  : REPAIRED GOUGED HOLE ON NLG DRAG BRACE RH TRUNNION FITTING UPPER INBOARD HOLE IAW PIEDMONT EO1-53-24-0113 AND ETD2024-145-002438REV A.
